MathSciNet Relay Station
MathSciNet bibliographic data
MR2924391 94A20 (90C90)
Mo, Qun; Shen, Yi A remark on the restricted isometry property in orthogonal matching pursuit. IEEE Trans. Inform. Theory 58 (2012), no. 6, 3654–3656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement